# SDR DALA2023071805812

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 69,348 hours, 25,977 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3761 -ATB/HYD- DUE TO B-SYSTEM FLIGHT CONTROL HYDRAULIC LOW PRESSURE LIGHT DURING CLIMB. CORRECTIVE ACTION: C/W TROUBLE SHOOTING TASKS. REPLACED FAULTING ELEVATOR ACTUATOR PRESSURE SWITCH #2 (S142). OPS CHECK GOOD.
